# SDR SWIA201541565

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 30,668 hours, 28,937 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  LT MLG WASN`T COMING DOWN, RAN QRH ALL GEAR WENT DOWN.  SECURED MLG SELECTOR VALVE CONNECTOR PLUG.  SWUNG GEAR MULTIPLE TIMES NO FAULTS FOUND, EMERGENCY ALTERNATE EXTENSION WITH NO DEFECTS NOTED. OPS CHECKS GOOD IAW AMM.
